# SDR ABXA9600686

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- Engine: Pwa JT3D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE OIL PRESSURE LIGHT ILLUMINATED AT CRUISE, FL 330.  QUANTITY WENT TO ZERO, TEMPERATURE WENT OFF SCALE HIGH. PERFORMED ENGINE SECURING.  REPLACED NR 4 ENGINE IAW J CARD 7002.
